MathSciNet Relay Station
MathSciNet bibliographic data
MR970122 (90a:46135) 46J15 (32A35 47B38)
Clark, Douglas N. Restrictions of $H\sp p$ functions in the polydisk. Amer. J. Math. 110 (1988), no. 6, 1119–1152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement